Skip to content

Hamiltonian Systems and Transformation in Hilbert Space

Koopman, B. O. (1931). Hamiltonian Systems and Transformation in Hilbert Space. Proceedings of the National Academy of Sciences, 17(5), 315-318.

Type
Journal article
Intellectual base
Primary research
Year
1931
Volume
17
Issue
5
Pages
315-318
DOI
10.1073/pnas.17.5.315
DOI registrant
National Academy of Sciences
Link
https://doi.org/10.1073/pnas.17.5.315

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a1d45990085c · see in the full table